# SDR UIEA2019081635085

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 224210191
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSEN RIVETS NO.1 ENG NOSE COWL AFT BULKHEAD OUTER RING RUB STRIP NEAR 6 O'CLOCK POSITION( REPLACED DAMAGED PARTS WITH NEW IAW SRM 51-40-02-0G-0 REV110 AND GOODRICH CMM 71-11-16 REV 46. JOB COMPLETED AND COND CHK NML )
